American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A34) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 40 of 40 found      Go to page: 1 2

[31] Carl Ludwig Siegel. \"Uber die algebraischen Integrale des restringierten Dreik\"orperproblems . Trans. Amer. Math. Soc. 39 (1936) 225-233. MR 1501845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Aaron Fialkow. Trajectories and lines of force . Trans. Amer. Math. Soc. 38 (1935) 89-105. MR 1501803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Clyde M. Cramlet. A complete system of tensors of linear homogeneous second-order differential equations . Trans. Amer. Math. Soc. 34 (1932) 626-644. MR 1501654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] William M. Whyburn. Functional properties of the solutions of differential systems . Trans. Amer. Math. Soc. 32 (1930) 502-508. MR 1501548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Georges Calugaréano. On differential equations admitting polygenic integrals . Trans. Amer. Math. Soc. 32 (1930) 110-113. MR 1501528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] K. P. Williams. Non-synchronized relative invariant integrals . Trans. Amer. Math. Soc. 28 (1926) 198-206. MR 1501340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Gilbert Ames Bliss. Functions of lines in ballistics . Trans. Amer. Math. Soc. 21 (1920) 93-106. MR 1501138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Gilbert Ames Bliss. Differential equations containing arbitrary functions . Trans. Amer. Math. Soc. 21 (1920) 79-92. MR 1501137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] William Duncan Macmillan. A reduction of certain analytic differential equations to differential equations of an algebraic type . Trans. Amer. Math. Soc. 17 (1916) 245-258. MR 1501040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Ernest William Brown. On the variation of the arbitrary and given constants in dynamical equations . Trans. Amer. Math. Soc. 4 (1903) 333-350. MR 1500645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 40 of 40 found      Go to page: 1 2